# SDR USAA010804

- Difficulty date: June 15, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N524AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23859
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fs 663.75
- Part time: 43,790 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED 2 INCHES, FS 663.75 AT ST-1C1-26-3R-2R AND 3L.  REPAIRED PER EA 71500 AND SRM 53-00-07.  (M)
